# SDR GTIA040851

- Difficulty date: November 1, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- Engine: Pwa JT8D217C
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2 INCH CRACK ABOVE FWD CARGO DOOR, CLASS II REPAIR.  REMOVED EXISTING REPAIR DOUBLER, CUTOUT SKIN SECTION BETWEEN STA 351-389 AND BETWEEN L16R AND 18R (14 INCH BY 18 INCH), FABRICATED NEW SKIN FROM 2024T3-0.50, FABRICATED FINGER DOUBLER, LOCATED AND DRILLED DOUBLER, TREATED, PRIMED AND INSTALLED DOUBLER AND SKIN REPAIR.
